# SDR DL72W961762

- Difficulty date: July 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2819W
- Make and model: Boeing 727247
- Aircraft serial: 21057
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 6516350339
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK AT RBL 27 OF BS 1183 BULKHEAD WEB. THE DAMAGE CONSISTED OF A .75 INCH CRACK AT WL 170.  THE CRACK LOCATION IS OUTSIDE OF THE INSPECTION AREA SPECIFIED BY S/B 727-53-171.  REPAIRED PER B727 SRM 53-10-9, FIG. 4.
